Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 733-747
http://dx.doi.org/10.1155/S0161171286000881

Pseudo-Sasakian manifolds endowed with a contact conformal connection

Department of Mathematics, N.J. Institute of Technology, Newark 07102, N.J., USA

Received 30 January 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladislav V. Goldberg and Radu Rosca, “Pseudo-Sasakian manifolds endowed with a contact conformal connection,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 733-747, 1986. https://doi.org/10.1155/S0161171286000881.